# SDR SIMA201805296002

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 1 AISLE EMERGENCY LIGHT AND COCKPIT ENTRANCE LIGHT  DID NOT OPERATE.   REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND BATTERY CHARGER IAW AMM 33-50-04, AND OPS CHECKED GOOD IAW AMM 33-50-00-700-801.
